Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2015, 4:43 AM CDT for Brown County, Jackson County, Kansas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 4:43 AM CDT (09:43 UTC)
- Expired
- Jun 4, 2015, 5:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brown County, KS, Jackson County, KS
The radar
The Topeka radar (KTWX), 92 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:47 AM CDT | HAIL 0.88 | 5 W Horton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS53 KTOP 040943
SVRTOP
KSC013-085-041015-
/O.NEW.KTOP.SV.W.0059.150604T0943Z-150604T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
443 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN JACKSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 515 AM CDT
* AT 441 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITING...
AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HORTON...WILLIS AND EVEREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3965 9556 3957 9556 3952 9557 3953 9572
3971 9573 3975 9533 3965 9534
TIME...MOT...LOC 0943Z 264DEG 30KT 3963 9562
HAIL...1.00IN
WIND...<50MPH
$$
HENNECKE2 follow-up statements
917
WWUS53 KTOP 041000
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
500 AM CDT THU JUN 4 2015
KSC085-041010-
/O.CAN.KTOP.SV.W.0059.000000T0000Z-150604T1015Z/
JACKSON-
500 AM CDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3965 9534 3965 9556 3957 9556 3952 9557
3973 9556 3975 9533
TIME...MOT...LOC 1000Z 257DEG 35KT 3970 9541
$$
KSC013-041015-
/O.CON.KTOP.SV.W.0059.000000T0000Z-150604T1015Z/
BROWN-
500 AM CDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BROWN COUNTY UNTIL 515 AM CDT...
AT 457 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVEREST...AND
MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BROWN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3965 9534 3965 9556 3957 9556 3952 9557
3973 9556 3975 9533
TIME...MOT...LOC 1000Z 257DEG 35KT 3970 9541
HAIL...1.00IN
WIND...<50MPH
$$
HENNECKE177
WWUS53 KTOP 041012
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
512 AM CDT THU JUN 4 2015
KSC013-041022-
/O.EXP.KTOP.SV.W.0059.000000T0000Z-150604T1015Z/
BROWN-
512 AM CDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY WILL
EXPIRE AT 515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3965 9534 3965 9556 3957 9556 3952 9557
3973 9556 3975 9533
TIME...MOT...LOC 1012Z 257DEG 35KT 3973 9526
$$
HENNECKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:02 AM CDT, 41 minutes earlier.
Area forecast discussion, Jun 4, 4:02 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 402 AM CDT Thu Jun 4 2015 .SHORT TERM...(Today and Tonight) Issued at 402 AM CDT THU JUN 4 2015 Another complicated short-term forecast is in place for today as conditions will continue to be strongly influenced by mesoscale and lingering storm-scale features. A mid-level ridge stretched across the central U.S. with models showing it remaining anchored over this region through the short-term period. Water vapor imagery showed a few embedded shortwaves that had developed along the northern edge of the ridge axis that was helping to support the development of scattered thunderstorms across Nebraska and far northern Kansas early this morning. Short-range models show this early morning activity near the KS/NE border to continue to lift just north of the border through around sunrise before a shift in the winds aloft cause the storms to shift southeastward and track across northeast and into east central Kansas through mid to late morning. These morning storms should generally remain below severe criteria as inhibition remains in place and effective shear steadily weakens to 25-30kts, however cannot rule out some marginally-severe hail or gusty winds from any stronger storms. Most of the short-range models show these morning storms weakening and diminishing by late morning/early afternoon with a few hours of mostly dry conditions during the afternoon hours. However, it is worth noting that both the Hi-Res ARW/NMM are showing a few isolated storms developing during the early/mid afternoon hours, likely initiating off of a lingering outflow boundary, so this potential will need to be monitored closely. Much like yesterday, the morning cloud cover should keep temperatures fairly steady initially, but if we're able to get some breaks in the cloud cover during the early/mid afternoon hours (which several models are suggesting), then it shouldn't take long for temperatures to reach into the low/mid 80s across much of the area as the southerly low-level jet remains in place over the region, helping to support warm-air advection into the region. The coolest conditions will likely be in far northeast Kansas and along the Kansas/Nebraska border where cloud cover may linger. Concerns then shift to later this afternoon and this evening for additional thunderstorm development and the potential for some strong to severe storms. The surface low pressure west of the forecast area looks to remain in place with the associated frontal boundary remaining fairly stationary across western Kansas into central Nebraska. This boundary, as well as any lingering outflow boundaries, should be the focus for additional thunderstorm initiation as early as late this afternoon and into this evening across north central and far northern Kansas. Whether these storms will remain somewhat anchored along these boundaries and stay mainly focused across northern Kansas or if these storms will morph into a complex of storms that tracks southeastward across the CWA is still uncertain. However, atmospheric conditions across the northern half of the CWA should be conducive to the development of strong to severe storms as inhibition weakens across the area by late afternoon/early evening, MUCAPE values reach upwards of 3000-4000 J/kg, and 0-6km bulk shear values reach upwards of 30-35kts. The low-level jet quickly increases across central Kansas late afternoon through the evening hours with a zone of increased 0-1km helicity values and bulk shear values across far north central and far northeast Kansas, so cannot rule out the potential for an isolated tornado across that region. Otherwise, main threats would be large hail, damaging winds, and locally heavy rain. Inhibition looks to build back in during the mid to late evening hours, so storms may become more elevated at that time. With the cloud cover in place, low temperatures should only drop into the mid/upper 60s. .LONG TERM...(Friday through Wednesday) Issued at 402 AM CDT THU JUN 4 2015 Morning convection Friday will likely lay out some boundaries across northeast Kansas. These mesoscale boundaries will be a focus for additional scattered thunderstorm development during the afternoon and evening hours. Atmosphere is forecast to be unstable with CAPE in the 3000 J/kg to 4000 J/kg range in the afternoon and evening with no inhibition. Locally heavy rainfall will again be possible with high precipitable water in the column and increasing theta-e with the strengthening of the low level jet Friday night. Upper level ridge over the Central Plains will keep northern Kansas on the south edge of the westerlies and models continue to be consistent with flattening the ridge Saturday night as an upper level trough moves across the northern and Central Plains. The above feature will move a front into northern Kansas on Sunday. Strong to severe thunderstorms will be possible Saturday afternoon and night, especially north of Interstate 70 where instability and shear will be supportive of severe storms. Large hail and damaging winds along be the main hazards. Locally heavy rainfall will continue to be a concern Saturday night and again on Sunday. The front is still forecast to move through the forecast area on Monday then stall over southern Kansas Monday night before lifting northward again by Wednesday which will keep some small chances of precipitation in the forecast in the Monday to Wednesday period. Highs will generally be in the 80s with lows in the 60s to lower 70s. && .AVIATION...(For the 06Z TAFs through 06Z Thursday Night) Issued at 1212 AM CDT THU JUN 4 2015 Most of the thunderstorms should remain north of the terminals through the early morning hours. Though some model solutions show after 10Z that scattered storms may develop southward towards the terminals. So I left in VCTS through Thursday morning. Most of the time ceilings should remain VFR, though if storms move near the terminals ceilings and visibilities may drop to MVFR for a brief time. There could be another chance for thunderstorms across the terminals Thursday evening. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ008>012- 020>024-026-036-038>040. && SHORT TERM...Hennecke LONG TERM...53 AVIATION...Gargan
Hazardous weather outlook, Jun 4, 4:41 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 441 AM CDT THU JUN 4 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-050945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 441 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED EARLY MORNING STORMS NEAR THE KANSAS/NEBRASKA BORDER SHOULD BECOME MORE WIDESPREAD AROUND SUNRISE AND TRACK SOUTHEAST INTO PORTIONS OF EAST CENTRAL KANSAS THROUGH THE MID TO LATE MORNING HOURS. THESE STORMS SHOULD REMAIN BELOW THE SEVERE LIMITS...HOWEVER CANNOT RULE OUT SOME SMALL HAIL OR GUSTY WINDS FROM ANY STRONGER STORMS. LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON THROUGH THIS EVENING ACROSS NORTH CENTRAL AND FAR NORTHERN KANSAS BEFORE SHIFTING SOUTHWARD THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY...ESPECIALLY NORTH OF INTERSTATE 70...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN BEING THE PRIMARY THREATS. ALSO CANNOT RULE OUT THE THREAT FOR AN ISOLATED TORNADO ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES FOR THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SUNDAY ACROSS THE OUTLOOK AREA. MANY OF THE FORECAST DETAILS WILL BE DRIVEN BY STORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN THE FORECAST. THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AND AGAIN SATURDAY AND SATURDAY NIGHT WITH THE BEST CHANCES NEAR AND NORTH OF INTERSTATE 70. THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. FLASH FLOODING AND FLOODING OF STREAMS AND CREEKS IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Special weather statement, Jun 4, 1:57 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 157 AM CDT THU JUN 4 2015 KSZ008-040730- REPUBLIC- 157 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REPUBLIC COUNTY... THROUGH 230 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH ACROSS PORTIONS OF SOUTHWESTERN REPUBLIC COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE NORWAY AND SCANDIA. && LAT...LON 3984 9773 3965 9764 3965 9793 3984 9793 TIME...MOT...LOC 0656Z 236DEG 15KT 3967 9782 GARGAN
Special weather statement, Jun 4, 2:15 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 215 AM CDT THU JUN 4 2015 KSZ012-040745- BROWN- 215 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN COUNTY... THROUGH 245 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 10 MPH ACROSS PORTIONS OF NORTHWESTERN BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE RESERVE. && LAT...LON 3996 9542 3995 9574 4000 9578 4000 9543 TIME...MOT...LOC 0715Z 255DEG 8KT 4000 9562 HENNECKE
Special weather statement, Jun 4, 2:45 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
245 AM CDT THU JUN 4 2015
KSZ012-040815-
BROWN-
245 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROWN COUNTY...
THROUGH 315 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH
ACROSS PORTIONS OF NORTH CENTRAL BROWN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE RESERVE.
&&
LAT...LON 3996 9547 3995 9574 4000 9576 4001 9576
4000 9546
TIME...MOT...LOC 0745Z 246DEG 13KT 3999 9560
HENNECKESpecial weather statement, Jun 4, 3:08 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 308 AM CDT THU JUN 4 2015 KSZ011-012-040845- BROWN-NEMAHA- 308 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NEMAHA AND WEST CENTRAL BROWN COUNTIES... THROUGH 345 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 20 MPH ACROSS PORTIONS OF EAST CENTRAL NEMAHA AND WEST CENTRAL BROWN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE FAIRVIEW AND POWHATTAN. && LAT...LON 3991 9562 3975 9556 3967 9593 3980 9599 TIME...MOT...LOC 0809Z 251DEG 21KT 3977 9582 HENNECKE
Special weather statement, Jun 4, 3:45 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 345 AM CDT THU JUN 4 2015 KSZ012-040915- BROWN- 345 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWN COUNTY... THROUGH 415 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 15 MPH ACROSS PORTIONS OF CENTRAL BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE POWHATTAN. && LAT...LON 3989 9555 3976 9549 3972 9571 3981 9577 TIME...MOT...LOC 0845Z 250DEG 13KT 3978 9568 HENNECKE
Special weather statement, Jun 4, 4:34 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
434 AM CDT THU JUN 4 2015
KSZ012-024-041000-
BROWN-JACKSON-
434 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND
SOUTHWESTERN BROWN COUNTIES...
THROUGH 500 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS
PORTIONS OF NORTHEASTERN JACKSON AND SOUTHWESTERN BROWN COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE KICKAPOO RESERVATION...WHITING...
HORTON AND WILLIS.
&&
LAT...LON 3974 9547 3965 9545 3965 9556 3957 9556
3954 9557 3953 9578 3957 9579 3970 9579
TIME...MOT...LOC 0934Z 263DEG 25KT 3961 9572
HENNECKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:27 AM CDT | Special Weather Statement | TOP | Cloud | 33 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | TOP | Brown | 35 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Jun 4, 1:29 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 1:47 AM CDT | Special Weather Statement | TOP | Brown | 28 min |
| Jun 4, 1:57 AM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 4, 2:15 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 3:08 AM CDT | Special Weather Statement | TOP | Brown | 37 min |
| Jun 4, 3:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 4:34 AM CDT | Special Weather Statement | TOP | Brown | 26 min |
| Jun 4, 4:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 7:07 AM CDT | Special Weather Statement | TOP | Washington | 23 min |
| Jun 4, 7:09 AM CDT | Special Weather Statement | TOP | Cloud | 36 min |
| Jun 4, 7:13 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 47 min |
| Jun 4, 7:29 AM CDT | Special Weather Statement | TOP | Washington | 46 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 7:44 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 7:51 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 8:13 AM CDT | Special Weather Statement | TOP | Clay | 47 min |
| Jun 4, 8:55 AM CDT | Special Weather Statement | TOP | Marshall, Pottawatomie, Riley | 50 min |
| Jun 4, 9:11 AM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Jun 4, 9:49 AM CDT | Special Weather Statement | TOP | Pottawatomie | 41 min |
| Jun 4, 10:39 AM CDT | Special Weather Statement | TOP | Jefferson | 51 min |
| Jun 4, 10:59 AM CDT | Special Weather Statement | TOP | Clay | 46 min |
| Jun 4, 11:49 AM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 26 min |
| Jun 4, 12:01 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 29 min |
| Jun 4, 12:33 PM CDT | Special Weather Statement | TOP | Wabaunsee | 27 min |
| Jun 4, 1:15 PM CDT | Areal Flood Warning | TOP | Brown | 9 hr |
| Jun 4, 1:15 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 45 min |
| Jun 4, 1:58 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 28 min |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 26 days |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 64 hr |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Washington | 3 days |
| Jun 4, 3:20 PM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 4, 4:23 PM CDT | River Flood Warning | TOP | Nemaha | 36 hr |
| Jun 4, 6:34 PM CDT | Special Weather Statement | TOP | Marshall | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.